# SDR P5CA9801069

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON STRINGER S48 BS 1720 TO 1740 AFT CARGO AREA RIGHT SIDE.  CORROSION REMOVED AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
